# SDR AALA202505083345

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 71,192 hours, 29,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MANUAL GEAR EXTENSION ACCESS DOOR OPEN LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
